JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATE EULER-LAGRANGE-JENSEN TYPE ADDITIVE MAPPING IN MULTI-BANACH SPACES: A FIXED POINT APPROACH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATE EULER-LAGRANGE-JENSEN TYPE ADDITIVE MAPPING IN MULTI-BANACH SPACES: A FIXED POINT APPROACH
Moradlou, Fridoun;
  PDF(new window)
 Abstract
Using the fixed point method, we prove the generalized Hyers-Ulam-Rassias stability of the following functional equation in multi-Banach spaces: lt;j{\leq}n}}\;f(\frac{r_ix_i+r_jx_j}{k})
 Keywords
fixed point method;Hyers-Ulam-Rassias stability;multi-Banach spaces;Euler-Lagrange mapping;
 Language
English
 Cited by
1.
GENERALIZED HYERS-ULAM-RASSIAS STABILITY FOR A GENERAL ADDITIVE FUNCTIONAL EQUATION IN QUASI-β-NORMED SPACES,;;

대한수학회보, 2013. vol.50. 6, pp.2061-2070 crossref(new window)
1.
GENERALIZED HYERS-ULAM-RASSIAS STABILITY FOR A GENERAL ADDITIVE FUNCTIONAL EQUATION IN QUASI-β-NORMED SPACES, Bulletin of the Korean Mathematical Society, 2013, 50, 6, 2061  crossref(new windwow)
 References
1.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
C. Borelli and G. L. Forti, On a general Hyers-Ulam stability result, Internat. J. Math. Math. Sci. 18 (1995), no. 2, 229-236. crossref(new window)

3.
D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223-237. crossref(new window)

4.
L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math. 4 (2003), no. 1, Art. 4, 7 pp.

5.
L. Cadariu and V. Radu, Fixed points and the stability of quadratic functional equations, An. Univ. Timisoara, Ser. Mat.-Inform. 41 (2003), no. 1, 25-48.

6.
L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Iteration theory (ECIT '02), 43-52, Grazer Math. Ber., 346, Karl-Franzens-Univ. Graz, Graz, 2004.

7.
S. Czerwik, The stability of the quadratic functional equation, Stability of mappings of Hyers-Ulam type, 8191, Hadronic Press Collect. Orig. Artic., Hadronic Press, Palm Harbor, FL, 1994.

8.
H. G. Dales and M. S. Moslehian, Stability of mappings on multi-normed spaces, Glasg. Math. J. 49 (2007), no. 2, 321-332. crossref(new window)

9.
H. G. Dales and M. E. Polyakov, Multi-normed spaces and multi-Banach algebras, arxiv:1112.5148v2 (2012).

10.
J. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309. crossref(new window)

11.
M. Eshaghi Gordji and S. Abbaszadeh, Stability of Cauchy-Jensen inequalities in fuzzy Banach spaces, Appl. Comput. Math. 11 (2012), no. 1, 27-36.

12.
M. Eshaghi Gordji and H. Khodaei, Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces, Nonlinear Anal. 71 (2009), no. 11, 5629-5643. crossref(new window)

13.
M. Eshaghi Gordji, H. Khodaei, and Th. M. Rassias, Fixed points and stability for quadratic mappings in ${\beta}$-normed left Banach modules on Banach algebras, Results Math. 61 (2012), no. 3-4, 393-400. crossref(new window)

14.
M. Eshaghi Gordji and F. Moradlou, Approximate Jordan derivations on Hilbert C*-modules, Fixed Point Theory, (to appear).

15.
M. Eshaghi Gordji, A. Najati, and A. Ebadian, Stability and superstability of Jordan homomorphisms and Jordan derivations on Banach algebras and C*-algebras: a fixed point approach, Acta Math. Sci. Ser. B Engl. Ed. 31 (2011), no. 5, 1911-1922.

16.
M. Eshaghi Gordji and M. Bavand Savadkouhi, Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces, Appl. Math. Lett. 23 (2010), no. 10, 1198-1202. crossref(new window)

17.
M. Eshaghi Gordji and M. Bavand Savadkouhi, Stability of cubic and quartic functional equations in non-Archimedean spaces, Acta Appl. Math. 110 (2010), no. 3, 1321-1329. crossref(new window)

18.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

19.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

20.
S.-M. Jung and J. M. Rassias, A fixed point approach to the stability of a functional equation of the spiral of Theodorus, Fixed Point Theory and Applications, 2008 (2008), Art. ID: 945010, 7 pp. crossref(new window)

21.
H.-M. Kim and J. M. Rassias, Generalization of Ulam stability problem for Euler-Lagrange quadratic mappings, J. Math. Anal. Appl. 336 (2007), no. 1, 277-296. crossref(new window)

22.
Y.-S. Lee and S.-Y. Chung, Stability of an Euler-Lagrange-Rassias equation in the spaces of generalized functions, Appl. Math. Lett., 21 (2008), no. 7, 694-700. crossref(new window)

23.
L. Maligranda, A result of Tosio Aoki about a generalization of Hyers-Ulam stability of additive functions - a question of priority, Aequationes Math. 75 (2008), no. 3, 289-296. crossref(new window)

24.
F. Moradlou, A. Najati, and H. Vaezi, Stability of homomorphisms and derivations on C*-ternary rings associated to an Euler-Lagrange type additive mapping, Results Math. 55 (2009), no. 3-4, 469-486. crossref(new window)

25.
F. Moradlou, H. Vaezi, and G. Z. Eskandani, Hyers-Ulam-Rassias stability of a quadratic and additive functional equation in quasi-Banach spaces, Mediterr. J. Math. 6 (2009), no. 2, 233-248. crossref(new window)

26.
F. Moradlou, H. Vaezi, and C. Park, Fixed points and stability of an additive functional equation of n-Apollonius type in C*-algebras, Abstr. Appl. Anal. 2008 (2008), Article ID 672618, 13 pages, 2008. doi:10.1155/2008/672618. crossref(new window)

27.
M. S. Moslehian, Approximate C*-ternary ring homomorphisms, Bull. Braz. Math. Soc. 38 (2007), no. 4, 611-622. crossref(new window)

28.
M. S. Moslehian, K. Nikodem, and D. Popa, Asymptotic aspect of the quadratic functional equation in multi-normed spaces, J. Math. Anal. Appl. 355 (2009), no. 2, 717-724. crossref(new window)

29.
C. Park, On the stability of the linear mapping in Banach modules, J. Math. Anal. Appl. 275 (2002), no. 2, 711-720. crossref(new window)

30.
C. Park, Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras, Fixed Point Theory Appl. 2007 (2007), Art. ID 50175, 15 pp.

31.
C. Park, Stability of an Euler-Lagrange-Rassias type additive mapping, Int. J. Appl. Math. Stat. 7 (2007), 101-111.

32.
C. Park, Hyers-Ulam-Rassias stability of a generalized Apollonius-Jensen type additive mapping and isomorphisms between C*-algebras, Math. Nachr. 281 (2008), no. 3, 402-411. crossref(new window)

33.
C. Park and Th. M. Rassias, Hyers-Ulam stability of a generalized Apollonius type quadratic mapping, J. Math. Anal. Appl. 322 (2006), no. 1, 371-381. crossref(new window)

34.
A. Pietrzyk, Stability of the Euler-Lagrange-Rassias functional equation, Demonstratio Mathematica 39 (2006), no. 3, 523-530.

35.
V. Radu, The fixed point alternative and stability of functional equations, Fixed Point Theory 4 (2003), no. 1, 91-96.

36.
J. M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), no. 1, 126-130. crossref(new window)

37.
J. M. Rassias, On approximation of approximately linear mappings by linear mappings, Bull. Sci. Math. 108 (1984), no. 4, 445-446.

38.
J. M. Rassias and M. J. Rassias, Refined Ulam stability for Euler-Lagrange type mappings in Hilbert spaces, Int. J. Appl. Math. Stat. 7 (2007), 126-132.

39.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

40.
Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), no. 2, 352-378. crossref(new window)

41.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284. crossref(new window)

42.
F. Skof, Local properties and approximations of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129. crossref(new window)

43.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ. New York, 1960.

44.
T. Zhou Xu, J. M. Rassias, and W. Xin Xu, Generalized Ulam-Hyers stability of a general mixed AQCQ-functional equation in multi-Banach spaces: a fixed point approach, Eur. J. Pure Appl. Math. 3 (2010), no. 6, 1032-1047.